# SDR 20000712SH041

- Difficulty date: February 8, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A0851
- Condition: Cracked
- Location: Top Surfacenr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED FOR CRACKS 2 PLACES ON TOP SURFACE:  CRACK NR 1, THROUGH CRACK .400 INCH LONG.  CRACK NR 2, CRACK 0.500 INCH LONG.  (X)
